Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can medicine change a babies poop color?

My daughter was recently sick, and i gave her tylenol a few times, and her poop is now neon yellow. It's changed since shes been sick. Shes strictly breastfed by the way too.

So my question is, can medicine change a babies poop color?

Answer Question
 
MomNbabyGirl009

Asked by MomNbabyGirl009 at 2:39 AM on Jul. 11, 2009 in Babies (0-12 months)

Level 20 (9,279 Credits)
Answers (2)
  • nursed babies poop greenish yellow and it gets darker with juices i dont think that the lil medicane could change it but it might have! how old is she? and as long as it aint black its fine!
    Perdy

    Answer by Perdy at 2:43 AM on Jul. 11, 2009

  • Yes, it definately can. My daughter was on an antibiotic and one night she had a BM and it looked just like blood and it was runny. We freaked out, got her ready to go to the ER and I told my husband to call her pediatrician and let him know what was going and he asked if she was on this certain med and we said yes and said that is just how the poop looks on that medicine. It was so scary!
    ohmommamia

    Answer by ohmommamia at 10:46 AM on Jul. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.